mehmet merdan
mehmet merdan
Gümüşhane üniv Matematik Mühendisliği Bölümü
Verified email at gumushane.edu.tr
TitleCited byYear
On the numerical solution of the model for HIV infection of CD4+ T cells
M Merdan, A Gökdoğan, A Yildirim
Computers & Mathematics with Applications 62 (1), 118-123, 2011
622011
The modified algorithm for the differential transform method to solution of Genesio systems
A Gökdoğan, M Merdan, A Yildirim
Communications in Nonlinear Science and Numerical Simulation 17 (1), 45-51, 2012
582012
Homotopy perturbation method for solving a model for HIV infection of CD4+ T cells
M Merdan
İstanbul Ticaret Üniversitesi Fen Bilimleri Dergisi 6 (12), 39-52, 2007
412007
A multistage differential transformation method for approximate solution of Hantavirus infection model
A Gökdoğan, M Merdan, A Yildirim
Communications in Nonlinear Science and Numerical Simulation 17 (1), 1-8, 2012
402012
Solving a fractional order model of HIV infection of CD4+ T cells
A Gökdoǧan, A Yildirim, M Merdan
Mathematical and Computer Modelling 54 (9-10), 2132-2138, 2011
392011
Adaptive multi-step differential transformation method to solving nonlinear differential equations
A Gökdoğan, M Merdan, A Yildirim
Mathematical and Computer Modelling 55 (3-4), 761-769, 2012
342012
On the solutions fractional Riccati differential equation with modified Riemann-Liouville derivative
M Merdan
International Journal of differential equations 2012, 2012
312012
Solutions of time-fractional reaction-diffusion equation with modified Riemann-Liouville derivative
M Merdan
International Journal of Physical Sciences 7 (15), 2317-2326, 2012
302012
Numerical simulation of fractional Fornberg-Whitham equation by differential transformation method
M Merdan, A Gökdoğan, A Yıldırım, ST Mohyud-Din
Abstract and Applied Analysis 2012, 2012
222012
Solution of nonlinear oscillators with fractional nonlinearities by using the modified differential transformation method
M Merdan, A Gökdoğan
Mathematical and Computational Applications 16 (3), 761-772, 2011
212011
Analytical approximate solutions of fractionel convection-diffusion equation with modified Riemann-Liouville derivative by means of fractional variational iteration method
M Merdan
Iranian Journal of Science and Technology (Sciences) 37 (1), 83-92, 2013
192013
A numeric–analytic method for time-fractional Swift–Hohenberg (S–H) equation with modified Riemann–Liouville derivative
M Merdan
Applied Mathematical Modelling 37 (6), 4224-4231, 2013
162013
Chaotic systems via multi-step differential transformation method
A Yildirim, A Gökdoğan, M Merdan
Canadian Journal of Physics 90 (4), 391-406, 2012
142012
A new method for timefractionel coupled-KDV equations with modified Riemann-Liouville derivative
M Merdan, ST Mohyud-Din
Studies in Nonlinear Science 2 (2), 77-86, 2011
142011
On the solutions of time-fractional generalized Hirota-Satsuma coupled-KdV equation with modified Riemann-Liouville derivative by an analytical technique
M Merdan
Proc. Romanian Acad. A 16, 3-10, 2015
122015
Homotopy perturbation method for solving viral dynamical model
M Merdan, TY Khan
CÜ Fen-Edebiyat Fakültesi, Fen Bilimleri Dergisi 31, 65-77, 2010
122010
An approximate solution of a model for HIV infection of CD4+ T cells
M Merdan, A Gokdogan, VS Erturk
Iranian Journal of Science and Technology (Sciences) 35 (1), 9-12, 2011
112011
Numerical solution of time-fraction modified equal width wave equation
M Merdan, A Yildirim, A Gökdoğan
engineering computations 29 (7), 766-777, 2012
92012
Comparison of stochastic and random models for bacterial resistance
M Merdan, Z Bekiryazici, T Kesemen, T Khaniyev
Advances in Difference Equations 2017 (1), 133, 2017
82017
On numerical solution to fractional non-linear oscillatory equations
M Merdan, A Gökdoğan, A Yildirim
Meccanica 48 (5), 1201-1213, 2013
82013
The system can't perform the operation now. Try again later.
Articles 1–20